# SDR A6WA2019100146891

- Difficulty date: September 27, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 35,553 hours, 34,284 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R310329
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR SEAT TRACK NR 3 CORRODED.     REPLACED SEAT TRACK IAW 19-254A.
